Does intravenously desferal damages our viens?

  • 2 Replies
  • 6622 Views
Does intravenously desferal damages our viens?
« on: February 07, 2017, 04:51:28 PM »
Hi everyone, I hope that all of you are in good health.

I'm asking about taking desferal intravenously. Is there any risks in that?
My brother went to the last TIF conference, when he returned he says that they was told that intravenously desferal will damage our viens. Is that true or he didn't understand well?
As I'm taking it intravenously now.
It's more convenient and effective

Please who has any information about this help

*

Offline Nomad

  • ***
  • 149
  • Gender: Male
  • In Darkest Day in Brightest Night...
Re: Does intravenously desferal damages our viens?
« Reply #1 on: February 07, 2017, 06:53:34 PM »
Hey Aaron,
I took desferal for many years, subcutaneously, intravenous and also through a port. I know about a lot of damages that can occur but haven't heard any about i.v. damages. But maybe your brother was told not to "inject" that stuff too fast? Because that could some trouble.
Take care.

*

Offline Isha

  • *
  • 12
Re: Does intravenously desferal damages our viens?
« Reply #2 on: December 24, 2017, 10:01:39 AM »
I have been taking Desferal with Transfusion (using 3way) with blood itself.
Never felt any serious issue except once I had rashes and itchy skin with burning sensation,got better when stopped immediately at that time.

 

SMF spam blocked by CleanTalk